# SDR DALA2020032301997

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 78,934 hours, 14,163 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B FLAP LOWER FLAP LOWER SURFACE FOUND DENT AT 5.1 FT FROM I/B EDGE AND 1.4FT FROM AFT EDGE. REPAIRED PER SRM 51-70-10. (LP 1534706)
